Ask Health Experts and Get Answers to Your Health Question ASAP
Are you mainly concerned about making sure the medicine does not interact with the warfarin?
Is he on any other medicines?
yes, blood pressure, amlodipine,pravastatin, sotalol, tamsulosin
hello, you still there
i'm sorry, my computer ran out of battery power
so the danger here is not with interaction with coumadin. though many cough medicines contain tylenol, some contain motrin/ibuprofen or a similar medicine that can interact with coumadin to increase bleeding risk
so, first of all
make sure that IF the medicine you get contains a pain reliever that it is only tyleonol aka acetominophen
any effective degongestant... sudafed for instance
is going to boost blood pressure
this is likely not a problem but if he has brittle hypertension it's something to consider
my last concern is this....
are you back in the chat?
does your husband have a fever?
does he have chills?
i do not see you responding
my concern is that if he has fever, chills, or a productive cough, this could be pneumonia
but if he is not having fever or chills and simply feels like he has a head cold
then it would be reasonable to try something like Nyquil or the generic equivalent
mucinex is a decongestant that is over the counter and would be fine
and robitussin DM or equivalent would likewise be fine for him
you are most welcome....
is there anything else I can help you with tonight?